# SDR MALA040459

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 17,954 hours, 19,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501171202
- Part serial: 1488
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N/1488 WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  FAILED CAPACITY CHECK.  REPLACED 2 EACH P/N 549-1324-06 CELL PACKS AND CAP CHECKS GOOD.  A/C RETURNED TO SERVICE 6/28/04.
